| Model Number |
H74938046830750 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the device was not received for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per the product specification.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
It was reported that stent moved on balloon.The target lesion was located in the left superficial femoral artery (sfa).A 8.0x30x75cm express® ld iliac / biliary stent was advanced to treat the lesion.However, the device got caught between the stent strut a previously deployed innova stents.When the device was removed, the stent had started to came off of the balloon.The physician then deployed the stent in the mid sfa in between two overlapping innova stents to keep it from floating away.The procedure was then completed.No patient complications were reported and the patient's status was fine.